[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Dressing



Hey everyone!

I was changing my infusion set today and had no trouble as is the norm.
However, I went bowling with some friends tonight and things started to feel
funny on the insertion site, which is about 1.5 inches right of my belly
button.

The dressing was peeling and caused my infusion thing to look like it may
come out. I put another piece of dressing over top of the needle, IV3000 (I
use the default dressing that comes in with the infusion sets..with the hole
in the middle)

Now the IV3000 is coming lose from the skin. I am a fairly skinny guy, so I
am not sure what is going on. when I stand up everything looks fine. But
sitting down and looking at the site, my love handles (LOL) may be the
problem..

Any advice? :)

Thanks

Cam
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml